{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,9,5]],"date-time":"2024-09-05T10:06:15Z","timestamp":1725530775480},"reference-count":10,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2010,11,1]],"date-time":"2010-11-01T00:00:00Z","timestamp":1288569600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Annales de Cardiologie et d'Ang\u00e9iologie"],"published-print":{"date-parts":[[2010,11]]},"DOI":"10.1016\/j.ancard.2010.07.016","type":"journal-article","created":{"date-parts":[[2010,8,4]],"date-time":"2010-08-04T08:50:11Z","timestamp":1280911811000},"page":"314-317","source":"Crossref","is-referenced-by-count":1,"title":["Infarctus du myocarde apr\u00e8s intoxication volontaire par l\u2019association acide ac\u00e9tylsalicylique et dipyridamole"],"prefix":"10.1016","volume":"59","author":[{"given":"R.","family":"Eschalier","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"A.","family":"Eschalier","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"R.","family":"Ravan","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"H.","family":"Brahic","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"X.","family":"Marcaggi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"G.","family":"Amat","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.ancard.2010.07.016_bib0005","unstructured":"ESPRIT Study Group, Halkes PH, van Gijn J, Kappelle LJ, Koudstaal PJ, Algra A. Asirin plus dipyridamole versus aspirin alone after cerebral ischaemia of arterial origin (ESPRIT): randomised controlled trial. Lancet 2006;20;367(9523):1665\u201373. Erratum in: Lancet 2007;369(9558):274."},{"key":"10.1016\/j.ancard.2010.07.016_bib0010","doi-asserted-by":"crossref","unstructured":"Leonardi-Bee J, Bath PM, Bousser MG, et al. Dipyridamole in Stroke Collaboration (DISC). Dipyridamole for preventing recurrent ischemic stroke and other vascular events: a meta-analysis of individual patient data from randomized controlled trials. Stroke 2005;36(1):162\u20138. Epub 2004\u00a0Nov 29\u00a0Review.","DOI":"10.1161\/01.STR.0000149621.95215.ea"},{"issue":"2","key":"10.1016\/j.ancard.2010.07.016_bib0015","first-page":"111","article-title":"Imputation of the unexpected or toxic effects of drugs. Actualization of the method used in France","volume":"40","author":"B\u00e9gaud","year":"1985","journal-title":"Therapie"},{"issue":"15","key":"10.1016\/j.ancard.2010.07.016_bib0020","doi-asserted-by":"crossref","first-page":"1401","DOI":"10.1016\/0002-9149(86)90226-2","article-title":"Acute effect of systemic versus intracoronary dipyridamole on coronary circulation","volume":"57","author":"Marchant","year":"1986","journal-title":"Am J Cardiol"},{"issue":"1","key":"10.1016\/j.ancard.2010.07.016_bib0025","doi-asserted-by":"crossref","first-page":"62","DOI":"10.1136\/emj.9.1.62","article-title":"Myocardial infarction secondary to dipyridamole overdose","volume":"9","author":"Jahangiri","year":"1992","journal-title":"Arch Emerg Med"},{"issue":"6","key":"10.1016\/j.ancard.2010.07.016_bib0030","doi-asserted-by":"crossref","first-page":"1102","DOI":"10.1378\/chest.92.6.1102","article-title":"Prolonged myocardial ischemia after intravenous dipyridamole thallium imaging","volume":"92","author":"Lewen","year":"1987","journal-title":"Chest"},{"issue":"50","key":"10.1016\/j.ancard.2010.07.016_bib0035","first-page":"4194","article-title":"A case report. Unconscious patient with neon yellow skin was intoxicated with dipyridamole","volume":"100","author":"Personne","year":"2003","journal-title":"Lakartidningen"},{"issue":"1","key":"10.1016\/j.ancard.2010.07.016_bib0040","doi-asserted-by":"crossref","first-page":"75","DOI":"10.1016\/0167-5273(94)90120-1","article-title":"Profound shock resulting from a large dose of dipyridamole","volume":"46","author":"Chen","year":"1994","journal-title":"Int J Cardiol"},{"issue":"3","key":"10.1016\/j.ancard.2010.07.016_bib0045","first-page":"34","article-title":"Fatal dipyridamole poisonings","volume":"42","author":"Zimnukhov","year":"1999","journal-title":"Sud Med Ekspert"},{"key":"10.1016\/j.ancard.2010.07.016_bib0050","doi-asserted-by":"crossref","first-page":"1515","DOI":"10.1001\/jama.1987.03390110091034","article-title":"Dipyridamole-induced myocardial ischaemia","volume":"257","author":"Keltz","year":"1987","journal-title":"J Am Med Assoc"}],"container-title":["Annales de Cardiologie et d'Ang\u00e9iologie"],"original-title":[],"language":"fr","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S000339281000096X?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S000339281000096X?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,12,9]],"date-time":"2018-12-09T02:29:52Z","timestamp":1544322592000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S000339281000096X"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,11]]},"references-count":10,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2010,11]]}},"alternative-id":["S000339281000096X"],"URL":"https:\/\/doi.org\/10.1016\/j.ancard.2010.07.016","relation":{},"ISSN":["0003-3928"],"issn-type":[{"value":"0003-3928","type":"print"}],"subject":[],"published":{"date-parts":[[2010,11]]}}}